# SDR UIEA2019101605732

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,271 hours, 17,476 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Knob
- Condition: Unsecure
- Location: Apu Selector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SELECTOR KNOB IS LOOSE.  RE-SECURED APU SELECTOR KNOB REF AMM 49-41-81, OPS CHECK NORMAL AT THIS TIME.  )
